# SDR SWAA2012122710888

- Difficulty date: November 20, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT BSTA 320 STR E/E COMPARTMENT.  REPLACED FRAME AT BS 320 STR 18L/20L E/E COMPARTMENT IAW SRM.
